# SDR DALA13070393767

- Difficulty date: December 13, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 40,722 hours, 14,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cargo Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND FWD CARGO BAY THRESHOLD WEB HAS CORROSION.   INSTALLED NEW WEB IAW DWG NR 143A8122.
